Extremal quasiconformal polygon mappings for arbitrary subdomains of compact Riemann surfaces.
Strebel, Kurt
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 27 (2002), p. 237-247 / Harvested from The Electronic Library of Mathematics
Publié le : 2002-01-01
EUDML-ID : urn:eudml:doc:123389
@article{02057388,
     title = {Extremal quasiconformal polygon mappings for arbitrary subdomains of compact Riemann surfaces.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {27},
     year = {2002},
     pages = {237-247},
     zbl = {1034.30016},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02057388}
}
Strebel, Kurt. Extremal quasiconformal polygon mappings for arbitrary subdomains of compact Riemann surfaces.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 27 (2002) pp. 237-247. http://gdmltest.u-ga.fr/item/02057388/